# SDR CA070705001

- Difficulty date: May 28, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 680CE
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINES FAILED TO RESPOND TO THROTTLE INPUT FOLLOWING TOUCHDOWN. PRELIMINARY INVESTIGATION REVEALED THE ISSUE RELATED TO THE FADEC`S RESPONSE TO ARMING THE THRUST REVERSERS ON APPROACH (NOT AN AFM PROCEDURE), COUPLED WITH A BOUNCE FOLLOWING INITIAL TOUCHDOWN.  P&WC WILL INVESTIGATE AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20070705001)
